About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 326848, 6 pages
http://dx.doi.org/10.1155/2013/326848
Research Article

Permanence for a Discrete Ratio-Dependent Predator-Prey System with Holling Type III Functional Response and Feedback Controls

1Zhicheng College, Fuzhou University, Fuzhou, Fujian 350002, China
2Sunshine College, Fuzhou University, Fuzhou, Fujian 350015, China

Received 6 October 2013; Accepted 2 December 2013

Academic Editor: Candace M. Kent

Copyright © 2013 Jiangbin Chen and Shengbin Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Yang, “Dynamics behaviors of a discrete ratio-dependent predator-prey system with holling type III functional response and feedback controls,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 186539, 19 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. Y. Fan and L. Wang, “Permanence for a discrete model with feedback control and delay,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 945109, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. W. Yang and X. Li, “Feedback control has no influence on the persistent property of a single species discrete model with time delays,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2007–2013, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. L. Chen, X. Xie, and L. Chen, “Feedback control variables have no influence on the permanence of a discrete n-species cooperation system,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 306425, 10 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. Q. Su and N. Zhang, “Feedback control variables have no influence on the permanence of a discrete n -species schoener competition system with time delays,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 583203, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. G. Yu and H. Lu, “Permanence and almost periodic solutions of a discrete ratio-dependent Leslie system with time delays and feedback controls,” Abstract and Applied Analysis, vol. 2012, Article ID 358594, 31 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. L. Chen, L. Chen, and Z. Li, “Permanence of a delayed discrete mutualism model with feedback controls,” Mathematical and Computer Modelling, vol. 50, no. 7-8, pp. 1083–1089, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. Z. Wang and Y. Li, “Almost periodic solutions of a discrete mutualism model with feedback controls,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 286031, 18 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. L. Wang and Y. Fan, “Permanence for a discrete Nicholson's blowflies model with feedback control and delay,” International Journal of Biomathematics, vol. 1, no. 4, pp. 433–442, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. F. Chen, “Permanence of a discrete N-species cooperation system with time delays and feedback controls,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 23–29, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. F. Chen, “Permanence for the discrete mutualism model with time delays,” Mathematical and Computer Modelling, vol. 47, no. 3-4, pp. 431–435, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus